# SDR DALA13057831505

- Difficulty date: October 29, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N155DL
- Make and model: Boeing 767-300
- Aircraft serial: 25269
- Aircraft time: 96,826 hours, 18,354 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Debonded
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 12 SLAT WEDGE UPPER SKIN FOUND DEBONDED.  HOT BOND REPAIRED IAW SRM 57-43-02.
